AccScience Publishing / IJOCTA / Volume 8 / Issue 2 / DOI: 10.11121/ijocta.01.2018.00565
RESEARCH ARTICLE

Some new integral inequalities for Lipschitzian functions

İmdat İşcan1 Mahir Kadakal1* Alper Aydın2
Show Less
1 Department of Mathematics, Sciences and Arts Faculty, Giresun University, Güre Campus, Giresun, Turkey
2 Instutite of Sciences, Giresun University, Güre Campus, Giresun, Turkey
IJOCTA 2018, 8(2), 259–265; https://doi.org/10.11121/ijocta.01.2018.00565
Submitted: 29 November 2017 | Accepted: 18 February 2018 | Published: 24 July 2018
© 2018 by the Author(s). This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution -Noncommercial 4.0 International License (CC-by the license) ( https://creativecommons.org/licenses/by-nc/4.0/ )
Abstract

This paper is about obtaining some new type of integral inequalities for functions from the Lipschitz class. For this, some new integral inequalities related to the differences between the two different types of integral averages for Lipschitzian functions are obtained. Moreover, applications for some special means as arithmetic, geometric, logarithmic, -logarithmic, harmonic, identric are given.

Keywords
Integral inequalities
Lipschitzian function
Hermite-Hadamard inequality
Integral means
Conflict of interest
The authors declare they have no competing interests.
References

[1] Hadamard J. (1893). Étude sur les propriétés des fonctions entiéres et en particulier d’une fonction considérée par Riemann, J. Math. Pures Appl., 58 (1893), 171–215

[2] İşcan, İ . (2014). Hermite-Hadamard type inequalities for harmonically convex functions, Hacettepe Journal of Mathematics and Statistics, Volume 43 (6), 935–942.

[3] Kilbas, A.A. Srivastava, H.M. and Trujillo, J.(2006). Theory and applications of fractional differential equations, Elsevier, Amsterdam.

[4] Roberts, A.W. and Varberg, D.E. (1973) Convex Functions. Academic Press, 300pp, New York.

[5] Dragomir, S.S. Cho, Y.J. and Kim, S.S. (2000). Inequalities of Hadamard's type for Lipschitzian mappings and their applications, Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 489-501.

[6] Hwang, S.R. Hsu, K.C. and Tseng, K.L. (2013). Hadamard-type inequalities for Lipschitzian functions in one and two variables with applications, Journal of Mathematical Analysis and Applications, vol. 405, no. 2, 546-554.

[7] İşcan, İ . (2014). New general integral inequalities for Lipschitzian functions via Hadamard fractional integrals, International Journal of Analysis, volume 2014, Article ID 353924, 8 pages.

[8] İşcan, İ . (2016). Hadamard-type and Bullen-type inequalities for Lipschitzian functions via fractional integrals, Mathematical Sciences and Applications E-Notes, 4 (1), 77-87.

Share
Back to top
An International Journal of Optimization and Control: Theories & Applications, Electronic ISSN: 2146-5703 Print ISSN: 2146-0957, Published by AccScience Publishing